# SDR ABXA070301

- Difficulty date: September 4, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 40,158 hours, 44,777 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591013013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CUTOUT UPPER RIGHT CORNER HAD APPROXIMATELY 1.20 INCH LONG CRACK IN DOUBLER WITH NO PREVIOUS REPAIR CONFIG INSTALLED.  NOTE: UPPER LEFT CORNER PREVIOUS J060088-1 CONFIG REPAIRED DOOR CORNERS IAW DC9 SRM.
